Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Saturated families


Authors: Martin Goldstern, Haim I. Judah and Saharon Shelah
Journal: Proc. Amer. Math. Soc. 111 (1991), 1095-1104
MSC: Primary 03E05; Secondary 54A25
DOI: https://doi.org/10.1090/S0002-9939-1991-1052573-0
MathSciNet review: 1052573
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We will show that $ V = K$ implies that there exist saturated (or completely separable) almost disjoint families on sets of any infinite cardinality.


References [Enhancements On Off] (What's this?)

  • [BDS] B. Balcar, J. Dockalkova, and P. Simon, Almost disjoint families of countable sets, Finite and Infinite Sets, Proc. Coll. Math. Soc. J. Bolyai, I, Eger, 1981.
  • [EH1] P. Erdös and A. Hajnal, Unsolved problems in set theory, Proc. Sympos. Pure Math. 13 (1971), 17-48. MR 0280381 (43:6101)
  • [EH2] -, Unsolved and solved problems in set theory, Proc. Sympos. Pure Math. 25 (1971), 269-287. MR 0357122 (50:9590)
  • [HJS] A. Hajnal, I. Juhász and L. Soukup, On saturated almost disjoint families, Comment. Math. Univ. Carolina 28 (1987). MR 928677 (89b:03079)
  • [J] T. Jech, Set theory, Academic Press, New York, San Francisco, and London, 1978. MR 506523 (80a:03062)
  • [K] P. Komjath, Dense systems of almost disjoint sets, Finite and Infinite Sets, Proc. Coll. Math. Soc. J. Bolyai, II, Eger, 1981.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 03E05, 54A25

Retrieve articles in all journals with MSC: 03E05, 54A25


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1991-1052573-0
Keywords: Almost disjoint families, completely separable families, saturated families
Article copyright: © Copyright 1991 American Mathematical Society

American Mathematical Society